Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-AGHT-0002-0020

Czasopismo

Opuscula Mathematica

Tytuł artykułu

On some families of arbitrarily vertex decomposable spiders

Autorzy Juszczyk, T.  Zioło, I. A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN A graph G of order n is called arbitrarily vertex decomposable if for each sequence (n1, . . . , nk) of positive integers such that [formula], there exists a partition (V1, . . . , Vk) of the vertex set of G such that for every i ∈ {1, . . . , k} the set Vi induces a connected subgraph of G on ni vertices. A spider is a tree with one vertex of degree at least 3. We characterize two families of arbitrarily vertex decomposable spiders which are homeomorphic to stars with at most four hanging edges.
Słowa kluczowe
EN arbitrarily vertex decomposable graph   trees  
Wydawca AGH University of Science and Technology Press
Czasopismo Opuscula Mathematica
Rocznik 2010
Tom Vol. 30, no. 2
Strony 147--154
Opis fizyczny Bibliogr. 6 poz.
Twórcy
autor Juszczyk, T.
autor Zioło, I. A.
  • AGH University of Science and Technology Faculty of Electrical Engineering, Automatics, Computer Science and Electronics al. Mickiewicza 30, 30-059 Kraków, Poland, tom.juszczyk@gmail.com
Bibliografia
[1] D. Barth, O. Baudon, J. Puech, Decomposable trees: a polynomial algorithm for tripodes, Discrete Appl. Math. 119 (2002), 205–216.
[2] D. Barth, H. Fournier, A degree bound on decomposable trees, Discrete Math. 306 (2006), 469–477.
[3] S. Cichacz, A. Görlich, A. Marczyk, J. Przybyło, M. Woźniak, Arbitrarily vertex decomposable caterpillars with four or five leaves, Discussiones Math. Graph Th. 26 (2006) 2, 291–305.
[4] M. Hornak, M. Woźniak, Arbitrarily vertex decomposable trees are of maximum degree at most six, Opuscula Math. 23 (2003), 49–62.
[5] M. Hornak, M. Woźniak, On arbitrarily vertex decomposable trees, Discrete Math. 308 (2008), 1268–1281.
[6] R. Kalinowski, M. Pilśniak, M. Woźniak, I.A. Zioło, Arbitrarily vertex decomposable suns with few rays, Discrete Math. 309 (2009), 3726–3732.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-AGHT-0002-0020
Identyfikatory